# SDR DALA1201360911

- Difficulty date: January 10, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 62,661 hours, 49,268 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN THE VENTRAL STAIRWAY WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACKS (B-25-28 & B5-27) AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
